# SDR CALA2022082602192

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737
- Aircraft serial: 66596
- Aircraft time: 2,915 hours, 972 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Manifold
- Part number: NA
- Condition: None
- Location: Right Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE ANTI ICE LIGHT ILLUMINATED ENGINE NUMBER 2 REPLACED RIGHT ENG INTERMEDIATE MANIFOLD PRESSURE REF AMM 36-11-05. RAN ENGINE, OPS/LEAK CHECK GOOD. ADD EMP:U390077
